# SDR DALA2024012501158

- Difficulty date: January 22, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 53,067 hours, 26,282 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6820 IN REFERENCE TO AMDS 2561-01257-01C STEP 1: GIRT BAR INSTALLED IS NOT EFFECTIVE, IT MUST BE REPLACED PRIOR TO FURTHER FLIGHT. CORRECTIVE ACTION: SUMMARY OF NRC: 00104 GIRT BAR WAS REPLACED PER B757-200 AMM 25- 66-10 AND ADJUST GIRT BAR MECHANISM WORK ACCOMPLISHED UNDER AMDS. (0167050)
